Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 64, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 15, 2015, 9:00 PM CDT for Jasper County, Newton County, Scott County, Mississippi. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2015, 9:00 PM CDT (02:00 UTC)
- Expired
- Apr 15, 2015, 9:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jasper County, MS, Newton County, MS, Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 66 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 9:25 PM CDT | HAIL 0.75 | 3 Wnw Lawrence, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
881
WUUS54 KJAN 160200
SVRJAN
MSC061-101-123-160245-
/O.NEW.KJAN.SV.W.0064.150416T0200Z-150416T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
900 PM CDT WED APR 15 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
SOUTHEASTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...
SOUTHWESTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 945 PM CDT
* AT 900 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED EAST OF
PINEVILLE...OR 14 MILES SOUTHWEST OF NEWTON...MOVING NORTH AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ROBERTS AROUND 915 PM CDT.
LAWRENCE AROUND 930 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3211 8927 3212 8932 3222 8932 3222 8936
3243 8935 3239 8908
TIME...MOT...LOC 0200Z 195DEG 21KT 3217 8932
HAIL...1.00IN
WIND...60MPH
$$
DL2 follow-up statements
134
WWUS54 KJAN 160223
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
923 PM CDT WED APR 15 2015
MSC061-123-160232-
/O.CAN.KJAN.SV.W.0064.000000T0000Z-150416T0245Z/
JASPER MS-SCOTT MS-
923 PM CDT WED APR 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JASPER AND
SOUTHEASTERN SCOTT COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3223 8921 3223 8930 3243 8932 3240 8915
3239 8909
TIME...MOT...LOC 0222Z 199DEG 19KT 3228 8926
$$
MSC101-160245-
/O.CON.KJAN.SV.W.0064.000000T0000Z-150416T0245Z/
NEWTON MS-
923 PM CDT WED APR 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN NEWTON COUNTY...
AT 922 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAWRENCE...
MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LAWRENCE AROUND 930 PM CDT.
NEWTON AROUND 940 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3223 8921 3223 8930 3243 8932 3240 8915
3239 8909
TIME...MOT...LOC 0222Z 199DEG 19KT 3228 8926
HAIL...1.00IN
WIND...60MPH
$$
DL501
WWUS54 KJAN 160241
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
941 PM CDT WED APR 15 2015
MSC101-160251-
/O.EXP.KJAN.SV.W.0064.000000T0000Z-150416T0245Z/
NEWTON MS-
941 PM CDT WED APR 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NEWTON COUNTY
WILL EXPIRE AT 945 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3223 8921 3223 8930 3243 8932 3240 8915
3239 8909
TIME...MOT...LOC 0239Z 195DEG 21KT 3228 8926
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:55 PM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Apr 15, 3:55 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 355 PM CDT WED APR 15 2015 .DISCUSSION...COVERAGE OF SHOWERS/STORMS LOOK TO BE ISOLATED OVERNIGHT AS THE SFC LOW TRACKS TO THE NORTHEAST. MOISTURE WILL BE A BIT HIGHER THURSDAY INTO THURSDAY NIGHT AS PW VALUES RETURN TO NEAR 1.8 INCHES. THIS...ALONG WITH DAYTIME HEATING AND WEAK DISTURBANCES...WILL BRING BETTER COVERAGE OF SHOWERS AND STORMS TO THE REGION ESPECIALLY FOR SOUTHERN PORTIONS. OVERNIGHT LOWS WILL BE IN THE 60S WITH HIGHS THURSDAY MAINLY IN THE UPPER 70S TO AROUND 80. FRIDAY THROUGH WEDNESDAY...THE UNSETTLED WET PATTERN WITH THE ACTIVE SOUTHERN JETSTREAM WILL CONTINUE THROUGH SATURDAY. THE UPPER JET WILL CONTINUE TO AID IN PROVIDING PERIODS OF LIFT AS A SERIES OF DISTURBANCES TRACK THROUGH THE SOUTHERN STREAM. MODELS CONTINUE TO HAVE ISSUES WITH TRACKING THE HIGHEST RAINFALL POTENTIAL AREAS WITH MESO-SCALE FEATURES INVOLVED. THUS TIMING AND DETAILS REMAIN TOUGH TO NAIL DOWN THROUGH THE UNSETTLED PERIOD. ANOMALOUS MOISTURE WILL CONTINUE UNTIL SATURDAY NIGHT. EXPECT THE POTENTIAL FOR CONVECTIVE ACTIVITY WITH LOCALLY HEAVY RAINFALL RATES...WHICH WILL BRING SOME RISK OF FLASH FLOODING. AN ADDITIONAL 1-3 INCHES APPEARS POSSIBLE FRI WITH LOCALLY HIGHER AMOUNTS POSSIBLE. A TREND THAT DOES SEEM A BIT MORE CLEAR IS THAT THE S 2/3RDS OF THE CWA HAS THE BEST POTENTIAL TO SEE THE HIGHER RAIN TOTALS. FOR THE SUN-WED PERIODS...LOOK FOR DRIER AND SLIGHTLY COOLER TO BE THE TREND AS SOME GUIDANCE PUSHES THE FRONT THROUGH THE REGION AS THE NORTHERN STREAM FINALLY PHASES. /27/28/17/CE/ && .AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH THE EVENING. VCTS WILL CONTINUE IN THE HBG AREA UNTIL AROUND 16/02Z. MVFR/IFR CEILINGS WILL OVERSPREAD THE AREA ONCE AGAIN AFTER 16/06Z. VSBYS WILL MOSTLY STAY IN THE MVFR CATEGORY...BUT LIFR VSBYS IN FOG ARE MORE PROBABLE OVER HBG HEADING TOWARD 16/12Z. CONDITIONS WILL IMPROVE TO MVFR BY 16/15Z./26/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 64 80 64 77 / 37 65 58 69 MERIDIAN 63 78 64 77 / 49 65 57 71 VICKSBURG 62 81 65 78 / 27 57 58 65 HATTIESBURG 66 79 65 79 / 38 74 57 70 NATCHEZ 63 79 65 78 / 29 70 57 68 GREENVILLE 60 79 65 77 / 27 23 59 60 GREENWOOD 62 81 64 78 / 49 33 52 63 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 15, 5:55 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 555 PM CDT WED APR 15 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>054-059>062- 162300- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-LINCOLN- 555 PM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY FLOODING THREAT...LIMITED TIMING...TONIGHT THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH THURSDAY. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH THESE STORMS AS THE ATMOSPHERE REMAINS EXTREMELY MOIST. THE ABSENCE OF LOW LEVEL FOCUSING MECHANISMS WILL LIMIT FLOODING POSSIBILITIES TO LOCALIZED AREAS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE WET WEATHER PATTERN WILL CONTINUE THROUGH SUNDAY WHERE MORE ROUNDS OF HEAVY RAINFALL WILL OCCUR. THESE RAINS WILL CONTINUE TO PRESENT RUNOFF PROBLEMS AND ALLOW THE LOCALIZED FLOODING POTENTIAL TO CONTINUE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. MSZ055>058-063>066-072>074-162300- SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 555 PM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY FLOODING THREAT...LIMITED TIMING...TONIGHT THROUGH THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS EVENING ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL POTENTIALLY OVER THE SIZE OF QUARTERS WILL BE POSSIBLE THIS EVENING ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN MISSISSIPPI. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH THURSDAY. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH THESE STORMS AS THE ATMOSPHERE REMAINS EXTREMELY MOIST. THE ABSENCE OF LOW LEVEL FOCUSING MECHANISMS WILL LIMIT FLOODING POSSIBILITIES TO LOCALIZED AREAS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE WET WEATHER PATTERN WILL CONTINUE THROUGH SUNDAY WHERE MORE ROUNDS OF HEAVY RAINFALL WILL OCCUR. THESE RAINS WILL CONTINUE TO PRESENT RUNOFF PROBLEMS AND ALLOW THE LOCALIZED FLOODING POTENTIAL TO CONTINUE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. 50 && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Apr 15, 8:26 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
826 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG 4 W ROCK HILL 31.08N 89.37W
04/15/2015 LAMAR MS EMERGENCY MNGR
POWERLINES DOWNED AND A BARN ROOF BLOWN OFF ALONG DEAVERS
RD
&&
DLLocal storm report, Apr 15, 8:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
828 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL BYRAM 32.19N 90.26W
04/15/2015 E0.75 INCH HINDS MS TRAINED SPOTTER
&&
DLSpecial weather statement, Apr 15, 8:32 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 832 PM CDT WED APR 15 2015 MSZ056-057-160200- SMITH MS-JASPER MS- 832 PM CDT WED APR 15 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JASPER AND NORTHEASTERN SMITH COUNTIES UNTIL 900 PM CDT... AT 831 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SYLVARENA...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... PINEVILLE AROUND 850 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SYLVARENA...LOUIN AND MONTROSE. LAT...LON 3195 8932 3202 8949 3221 8942 3215 8921 TIME...MOT...LOC 0131Z 204DEG 19KT 3203 8938 DL
Local storm report, Apr 15, 8:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
848 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND DMG W ROCK HILL 31.08N 89.31W
04/15/2015 FORREST MS EMERGENCY MNGR
MULTIPLE TREES DOWNED ALONG PUMPING STATION RD AND
ROCKHILL RD
&&
DLLocal storm report, Apr 15, 8:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
849 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 3 ESE BYRAM 32.17N 90.21W
04/15/2015 E0.75 INCH RANKIN MS TRAINED SPOTTER
NEAR CLEARY
&&
DLLocal storm report, Apr 15, 8:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
852 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL MCLAURIN 31.17N 89.22W
04/15/2015 E1.00 INCH FORREST MS EMERGENCY MNGR
REPORT OF QUARTER SIZE HAIL IN MCLAURIN.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:04 PM CDT | Special Weather Statement | JAN | Hinds | 26 min |
| Apr 15, 7:10 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Simpson | 65 min |
| Apr 15, 7:17 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 43 min |
| Apr 15, 7:43 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 40 min |
| Apr 15, 7:51 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 39 min |
| Apr 15, 8:22 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 38 min |
| Apr 15, 8:32 PM CDT | Special Weather Statement | JAN | Smith | 28 min |
| Apr 15, 9:24 PM CDT | Special Weather Statement | JAN | Scott | 36 min |
| Apr 16, 12:40 PM CDT | Special Weather Statement | JAN | Hinds | 35 min |
| Apr 16, 1:42 PM CDT | Special Weather Statement | JAN | Madison | 33 min |
| Apr 16, 2:35 PM CDT | Special Weather Statement | JAN | Yazoo | 25 min |
| Apr 16, 2:46 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey | 3 hr |
| Apr 16, 2:48 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey | 42 min |
| Apr 16, 3:08 PM CDT | Special Weather Statement | JAN | Holmes | 37 min |
| Apr 16, 3:22 PM CDT | Special Weather Statement | JAN | Sharkey | 23 min |
| Apr 16, 3:27 PM CDT | Special Weather Statement | JAN | Holmes | 33 min |
| Apr 16, 3:38 PM CDT | Special Weather Statement | JAN | Lowndes | 22 min |
| Apr 16, 3:46 PM CDT | Special Weather Statement | JAN | Washington | 29 min |
| Apr 16, 3:47 PM CDT | Flash Flood Warning | JAN | Holmes | 3 hr |
| Apr 16, 4:08 PM CDT | Special Weather Statement | JAN | Washington | 37 min |
| Apr 16, 4:23 PM CDT | Special Weather Statement | JAN | Clay | 37 min |
| Apr 16, 4:39 PM CDT | Special Weather Statement | JAN | Leflore | 36 min |
| Apr 16, 4:43 PM CDT | Special Weather Statement | JAN | Clay | 32 min |
| Apr 16, 5:07 PM CDT | Special Weather Statement | JAN | Kemper | 23 min |
| Apr 16, 5:16 PM CDT | Special Weather Statement | JAN | Hinds | 29 min |
| Apr 16, 5:20 PM CDT | Special Weather Statement | JAN | Jefferson | 25 min |
| Apr 16, 5:35 PM CDT | Special Weather Statement | JAN | Rankin | 25 min |
| Apr 16, 5:39 PM CDT | Special Weather Statement | JAN | Lowndes | 36 min |
| Apr 16, 6:29 PM CDT | Special Weather Statement | JAN | Scott | 31 min |
| Apr 16, 6:34 PM CDT | Special Weather Statement | JAN | Lowndes | 26 min |
| Apr 16, 6:46 PM CDT | Special Weather Statement | JAN | Oktibbeha | 29 min |
| Apr 16, 6:54 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.